RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1999, Volume 35, Issue 2, Pages 67–74 (Mi ppi443)  

This article is cited in 1 scientific paper (total in 1 paper)

Methods of Signal Processing

Nonparametric Estimation of Linear Functionals of the Regression Function for a Known Conditional Distribution of the Observation Noise

Yu. I. Pastukhova


Abstract: For the case where an observation plan is given and the distribution function of the additive noise of observations is known, we obtain a nonparametric estimate of linear functionals of the regression function. This estimate asymptotically attains the minimax bound of risks for the quadratic loss function.

Full text: PDF file (532 kB)

English version:
Problems of Information Transmission, 1999, 35:2, 150–157

Bibliographic databases:

UDC: 621.391.1:519.27
Received: 07.09.1998

Citation: Yu. I. Pastukhova, “Nonparametric Estimation of Linear Functionals of the Regression Function for a Known Conditional Distribution of the Observation Noise”, Probl. Peredachi Inf., 35:2 (1999), 67–74; Problems Inform. Transmission, 35:2 (1999), 150–157

Citation in format AMSBIB
\Bibitem{Pas99}
\by Yu.~I.~Pastukhova
\paper Nonparametric Estimation of Linear Functionals of the Regression Function for a~Known Conditional Distribution of the Observation Noise
\jour Probl. Peredachi Inf.
\yr 1999
\vol 35
\issue 2
\pages 67--74
\mathnet{http://mi.mathnet.ru/ppi443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728908}
\zmath{https://zbmath.org/?q=an:0946.62046}
\transl
\jour Problems Inform. Transmission
\yr 1999
\vol 35
\issue 2
\pages 150--157
\crossref{https://doi.org/10.3102/0034654306298273}


Linking options:
  • http://mi.mathnet.ru/eng/ppi443
  • http://mi.mathnet.ru/eng/ppi/v35/i2/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Pastukhova, “Asymptotically Efficient Estimation of Smooth Functionals of the Regression Function for a Known Distribution of the Observation Noise”, Problems Inform. Transmission, 40:4 (2004), 365–378  mathnet  crossref  mathscinet  zmath
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:154
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020